zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Ordinary differential equations which yield periodic solutions of differential delay equations. (English) Zbl 0293.34102

MSC:
34K99Functional-differential equations
34C25Periodic solutions of ODE
WorldCat.org
Full Text: DOI
References:
[1] S. Chow, ”Existence of periodic solutions of autonomous functional differential equations,” to appear. · Zbl 0295.34055
[2] Grafton, R. B.: A periodicity theorem for autonomous functional differential equations. J. differential equations 6, 87-109 (1969) · Zbl 0175.38503
[3] Grafton, R. B.: Periodic solutions of certain Liénard equations with delay. J. differential equations 11, 519-527 (1972) · Zbl 0231.34063
[4] Jones, G. S.: The existence of periodic solutions of f’$(x) = -{\alpha}$f (x - 1)$[1 + f(x)]$. J. math. Anal. appl. 5, 435-450 (1962) · Zbl 0106.29504
[5] Jones, G. S.: On the nonlinear differential difference equation f’$(x) = -{\alpha}f(x - 1) [1 + f(x)]$. J. math. Anal. appl. 4, 440-469 (1962) · Zbl 0106.29503
[6] Jones, G. S.: Periodic motions in Banach space and applications to functional differential equations. Contrib. differential equations 3, 75-106 (1964) · Zbl 0135.37001
[7] J. L. Kaplan and J. A. Yorke, On the stability of a periodic solution of a differential delay equation, SIAM J. Math. Anal., to appear. · Zbl 0241.34080
[8] Nussbaum, R. D.: Periodic solutions of some nonlinear autonomous functional differential equations. Ann. mat. Pura. appl. (1974) · Zbl 0323.34061
[9] Nussbaum, R. D.: Periodic solutions of some nonlinear, autonomous functional differential equations. II. J. differential equations 14, 360-394 (1973) · Zbl 0311.34087